# SDR USAA051446

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C8735115
- Condition: Corroded
- Location: Bs 957-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR, DOOR SILL ANGLE SUPPORT STA 957-986, LBL 55, CORRODED.  REMOVED AND REPLACED NEW DOOR SILL CHORD PER SRM 51-40-02; CORROSION TASK C53-107-01, DEFECT SIZE: 2"L BY 3"W BY .03"D.
